MathSciNet Relay Station
MathSciNet bibliographic data
MR1336431 47B35 (31C45 46E30)
Edmunds, David E.; Gurka, Petr; Opic, Bohumír Double exponential integrability of convolution operators in generalized Lorentz-Zygmund spaces. Indiana Univ. Math. J. 44 (1995), no. 1, 19–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement